Quasi-abelian categories and sheaves
Mémoires de la Société Mathématique de France, no. 76 (1999) , 144 p.
@book{MSMF_1999_2_76__R3_0,
     author = {Schneiders, Jean-Pierre},
     title = {Quasi-abelian categories and sheaves},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {76},
     year = {1999},
     doi = {10.24033/msmf.389},
     zbl = {0926.18004},
     mrnumber = {2001i:18023},
     language = {en},
     url = {http://www.numdam.org/item/MSMF_1999_2_76__R3_0}
}
Schneiders, Jean-Pierre. Quasi-abelian categories and sheaves. Mémoires de la Société Mathématique de France, Serie 2, , no. 76 (1999), 144 p. doi : 10.24033/msmf.389. http://www.numdam.org/item/MSMF_1999_2_76__R3_0/

[1] M. Artin and B. Mazur - Etale Homotopy, Lecture Notes in Mathematics, no. 100, Springer, Berlin, 1969. | MR 39 #6883 | Zbl 0182.26001

[2] A. A. Beilinson, J. Bernstein and P. Deligne - Faisceaux pervers, Astérisque 100 (1982). | MR 86g:32015 | Zbl 0536.14011

[3] H. Cartan and S. Eilenberg - Homological algebra, Princeton Mathematical Series, no. 19, Princeton University Press, Princeton, 1956. | MR 17,1040e | Zbl 0075.24305

[4] R. Deheuvels - Homologie des ensembles ordonnés et des espaces topologiques, Bull. Soc. Math. France 90 (1962), p. 261-320. | Numdam | MR 29 #5874 | Zbl 0171.21902

[5] A. Grothendieck - Sur quelques points d'algèbre homologique, Tôhoku Math. J. 9 (1957), p. 119-221. | MR 21 #1328 | Zbl 0118.26104

[6] R. Hartshorne - Residues and duality, Lecture Notes in Mathematics, no. 20, Springer, Berlin, 1966. | MR 36 #5145 | Zbl 0212.26101

[7] M. Kashiwara and P. Schapira - Sheaves on manifolds, Grundlehren der mathematischen Wissenschaften, no. 292, Springer, Berlin, 1990. | MR 92a:58132 | Zbl 0709.18001

[8] M. Kashiwara and W. Schmid - Quasi-equivariant D-modules, equivariant derived category, and representations of reductive Lie groups, Lie theory and geometry, Progress in Mathematics, no. 123, Birkhäuser, Boston, 1994, p. 457-488. | MR 96e:22031 | Zbl 0854.22014

[9] O. A. Laudal - Sur les limites projectives et inductives, Ann. scient. Éc. Norm. Sup. 3e série 82 (1965), p. 241-296. | Numdam | MR 34 #225 | Zbl 0128.24704

[10] G. Laumon - Sur la catégorie dérivée des D-modules filtrés, Algebraic Geometry (M. Raynaud and T. Shioda, éds.), Lecture Notes in Mathematics, no. 1016, Springer, Berlin, 1983, p. 151-237. | MR 85d:32022 | Zbl 0551.14006

[11] S. Maclane - Categories for the working mathematician, Graduate Text in Mathematics, no. 5, Springer, New York, 1971. | MR 50 #7275 | Zbl 0705.18001

[12] B. Mitchell - Theory of categories, Pure and Applied Mathematics, no. 17, Academic Press, New York, 1965. | MR 34 #2647 | Zbl 0136.00604

[13] F. Prosmans - Algèbre homologique quasi-abélienne, Mémoire de DEA, Université Paris 13, Villetaneuse (France), June 1995. Available on the web at .

[14] D. Quillen - Higher algebraic K-theory I, Algebraic K-Theory I : Higher K-Theories (H. Bass, éd.), Lecture Notes in Mathematics, no. 341, Springer, Berlin, 1973, p. 85-147. | MR 49 #2895 | Zbl 0292.18004

[15] J.-P. Schneiders - Cosheaves homology, Bull. Soc. Math. Belg. Sér. B 39 (1987), p. 1-31. | MR 88c:18004 | Zbl 0663.55004

[16] H. Schubert - Categories, Springer, Berlin, 1972. | MR 50 #2286 | Zbl 0253.18002

[17] J.-L. Verdier - Catégories dérivées : Quelques résultats (état 0), Séminaire de Géométrie Algébrique du Bois-Marie (SGA41/2). Cohomologie Étale, Lecture Notes in Mathematics, no. 569, Springer, Berlin, 1963, p. 262-312. | Zbl 0407.18008